# SDR DLL10952765

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529517114
- Condition: Cracked
- Location: Nr 3 T/E Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT FLAP VANE HAD A CRACK 3 INCHES LONG, TOP SIDE SKIN 60 INCHES FROM I/B END.  REPAIRED CRACK AS PER SRM FLUSH REPAIR 5753-00.
